RUS  ENG
Full version
JOURNALS // Symmetry, Integrability and Geometry: Methods and Applications // Archive

SIGMA, 2017 Volume 13, 096, 50 pp. (Mi sigma1296)

This article is cited in 10 papers

Four-Dimensional Painlevé-Type Equations Associated with Ramified Linear Equations III: Garnier Systems and Fuji–Suzuki Systems

Hiroshi Kawakami

College of Science and Engineering, Aoyama Gakuin University, 5-10-1 Fuchinobe, Chuo-ku, Sagamihara-shi, Kanagawa 252-5258, Japan

Abstract: This is the last part of a series of three papers entitled “Four-dimensional Painlevé-type equations associated with ramified linear equations”. In this series of papers we aim to construct the complete degeneration scheme of four-dimensional Painlevé-type equations. In the present paper, we consider the degeneration of the Garnier system in two variables and the Fuji–Suzuki system.

Keywords: isomonodromic deformation; Painlevé equations; degeneration; integrable systems.

MSC: 34M55; 34M56; 33E17

Received: April 19, 2017; in final form December 7, 2017; Published online December 25, 2017

Language: English

DOI: 10.3842/SIGMA.2017.096



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025